# SDR SWAA2024111250203

- Difficulty date: October 17, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8728Q
- Make and model: Boeing 737-8
- Aircraft serial: 42577
- Aircraft time: 12,095 hours, 5,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE; RIGHT SIDE PLATE HAS SURFACE CORROSION FROM STA 727J-747 AROUND FASTENER HOLES.<[01] WORKED CORROSION PER SRM 53-00-53-1A-2. REMOVED .002 FROM ORIGINAL THK .40 REWORK WITHIN LIMITS;[02] REWORKED AREA OUT OF LIMITS PER SRM 53-00-53-1A-2;[03] VERIFIED C/A #1 AND #2; CORROSION REMOVAL OUT OF LIMITS PER SRM 53-00-53-1A-2.;[04] RH SIDE PLATE TO BE REPLACED FROM STA 727I-767 ON TTG8Q00WHBH5;[05] RH SIDE PLATE TO BE REPLACED FROM STA 727H-767 ON TTG8Q00WHB02;[06] REJECTION ENTERED AS NOTED IN STEP #2;[07] RH SIDE PLATE FROM STA 727H-767 REMOVED AND REPLACED ON TTG8Q00WHB02;[08] INSPECTION CONFIRMS THAT REJECTION NOTED ON STEP #2 HAS BEEN CORRECTED AS REQUIRED PER MPM 51.3.1 AND MPM 51.3.4.2. NO FURTHER ACTION REQUIRED. REJECTION FOUND FAULT CLEARED AT THIS TIME.;[09] RII INSPECTION CONFIRMS THAT THIS FAULT HAS BEEN REPAIRED ON FAULT TTG8Q00WHB02.
